# SDR 2007FA0000989

- Difficulty date: November 6, 2007
- Submitted: November 6, 2007
- Operation: General aviation
- Aircraft: N22HW
- Make and model: Piper PA-30
- Aircraft serial: 30791
- Aircraft time: 5,124 hours
- Engine: Lyc IO320*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Worn
- Location: Mains
- Part time: 5,124 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART (A) OF AD 77-13-21 REQUIRES INSPECTION OF LANDING GEAR EVERY 1000 HRS IAW SL 782.  AIRCRAFT EXPERIENCED A COLLAPSED RT MLG FOLLOWING A SCENARIO THAT IS IDENTIFIED IN SL 782.  THIS SCENARIO INCLUDES A POPPED LANDING GEAR MOTOR CIRCUIT BREAKER RESULTING IN A FAILED MLG EXTENSION, FOLLOWED BY A MANUAL GEAR EXTENSION.  INVESTIGATION FOUND MANY OF THE PARTS IDENTIFIED IN SL 782 WERE WORN AND REQUIRED REPLACEMENT.  PART (A) OF THE AD 77-13-21 HAD BEEN COMPLETED 893 HRS AND 12 YEARS AGO.  OWNERS AND OPERATORS SHOULD CONSIDER COMPLYING WITH AD 77-13-21 PART (A) MORE OFTEN THAN THE 1000 HRS AS REQUIRED.  AD 77-13-21 DOES NOT CONTAIN A CALENDAR REQUIREMENT.
